MathSciNet Relay Station
MathSciNet bibliographic data
MR110770 (22 #1638) 26.00 (34.00)
Coles, W. J. A general Wirtinger-type inequality. Duke Math. J 27 1960 133–138.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement